# SDR 9603569305

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48086
- Engine: Pwa JT8D217
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

NR 1 ENGINE EXPERIENCED A CONTAINED TURBINE FAILURE ON TAKEOFF ROLL.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE ENGINE WITH A SERVICEABLE UNIT.
